×

zbMATH — the first resource for mathematics

Banach sequence spaces. (English) Zbl 0343.46010

MSC:
46A45 Sequence spaces (including Köthe sequence spaces)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Banach, S, Théorie des opérations linéaires, Monografje matematyezne, (1932), Warsaw · JFM 58.0420.01
[2] Boas, R.P, Some uniformly convex spaces, Bull. amer. math. soc., 46, 304-311, (1940) · JFM 66.0533.03
[3] Brooks, J.K; Dinculeanu, N, Lebesgue spaces for bilinear vector integration theory, Bull. amer. math. soc., 80, 821-824, (1974) · Zbl 0289.28009
[4] Day, M.M, Some more uniformly convex spaces, Bull. amer. math. soc., 47, 504-507, (1941) · JFM 67.0402.03
[5] Day, M.M, Normed linear spaces, (1958), Springer-Verlag Berlin-Göttingen-Heidelberg · Zbl 0082.10603
[6] Dinculeanu, N, Vector measures, () · Zbl 0283.60051
[7] Dunford, N; Pettis, B.J, Linear operations on summable functions, Trans. amer. math. soc., 47, 323-392, (1940) · Zbl 0023.32902
[8] Hewitt, E; Stromberg, K, Real and abstract analysis, ()
[9] {\scJ. A. Johnson}, Extreme measurable selections, Proc. Amer. Math. Soc. to appear. · Zbl 0294.28002
[10] Klee, V.L, Mappings into normed linear spaces, Fund. math., 49, 25-63, (1960) · Zbl 0117.08303
[11] Köthe, G; Köthe, G, Topologische linear Räume I, (), English Trans. · Zbl 0137.31301
[12] Larsen, R, Functional analysis, an introduction, (1973), Marcel Dekker New York · Zbl 0261.46001
[13] Leonard, I.E; Sundaresan, K, Geometry of Lebesgue-Bochner function spaces, smoothness, Bull. amer. math. soc., 79, 546-549, (1973) · Zbl 0257.46023
[14] Leonard, I.E; Sundaresan, K, A note on smooth Banach spaces, J. math. anal. appl., 43, 450-454, (1973) · Zbl 0259.46021
[15] {\scI. E. Leonard and K. Sundaresan}, Geometry of Lebesgue-Bochner function spaces, smoothness, Trans. Amer. Math. Soc. to appear. · Zbl 0257.46023
[16] Ljusternik, L.A; Sobolev, W.I, Elemente der funktionalanalysis, (1968), Akademie-Verlag Berlin · Zbl 0159.17601
[17] McShane, E.J, Linear functionals on certain Banach spaces, (), 402-408 · Zbl 0039.11802
[18] Sundaresan, K, Extreme points of the unit cell in Lebesgue-Bochner function spaces, (), 111-119 · Zbl 0211.15202
[19] {\scK. Sundaresan}, The Radon-Nikodym theorem for Lebesgue-Bochner function spaces, Journal of Functional Analysis, to appear. · Zbl 0341.46019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.